# SDR DL72S990150

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554567
- Condition: Cracked
- Location: Bs 681-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL HFEC INSPECTION, THE STRINGER 4R SKIN LAP SPLICE WAS FOUND WITH 4 CRACK INDICATIONS IN THE LOWER ROW  OF FASTENERS OF THE INNER SKIN PANEL.  THE ENTIRE LAP SPLICE WAS CUT (UPPER AND LOWER SKIN) AND REMOVED FOR FURTHER EVALUATION.  THE CUT SKIN LAP WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND STRUCTURAL FILLER PER ER/A 366490-14, REV A.
